Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

has anyone took meds for contractions

you know the pills ? if so did they make you get a real bad headache?

Answer Question
 
xaviersmamacita

Asked by xaviersmamacita at 6:26 PM on Jul. 6, 2009 in Pregnancy

Level 8 (269 Credits)
Answers (1)
  • Are you talking about medication to stop contractions? I took tributaline (may not be spelled correctly) to stop contractions when I was pregnant. It DID NOT give me a headache. If you have a real bad headache, call your doctor immediately!
    Joyfulone790

    Answer by Joyfulone790 at 7:06 PM on Jul. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
Hypnobirthing book

Next question overall (Just for Fun)
Would you rather make love...

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN